Change search
ReferencesLink to record
Permanent link

Direct link
Mathematical modelling driven by two industrial applications: A moving-boundary approach
University of Bremen. (Mathematics)ORCID iD: 0000-0002-1160-0007
2006 (English)In: Mathematical Modelling and Analysis, Vol. 11, no 3, 295-314 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2006. Vol. 11, no 3, 295-314 p.
Keyword [en]
mathematical modelling, free boundary problem
National Category
Other Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-39823DOI: 10.1080/13926292.2006.9637319ScopusID: 2-s2.0-33750341399OAI: oai:DiVA.org:kau-39823DiVA: diva2:901103
Note

cited By 2

Available from: 2016-02-06 Created: 2016-02-06 Last updated: 2016-05-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Muntean, Adrian
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 29 hits
ReferencesLink to record
Permanent link

Direct link